# SDR SWAA2012022001579

- Difficulty date: February 14, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 28,946 hours, 16,854 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6547978
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOORWAY FWD FRAME CRACKED AT FASTENER HOLE ABOVE RT CREASE BEAM WEB.  REPAIRED FRAME IAW SRM.
